Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Soar throat - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Ear, Nose and Throat Problems
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3387 Questions
Doctor :   Hi
Doctor :   How can I help you?
User :   hi i am weaning myself off ritalin medication and have soar throat is this normal
Doctor :   yes
User :   ok any more info
User :   why is this happening..minor joint pain also in my left sholder..not sure if its a result of exercise i did or also a side effect
User :   otherwise i feel fine... no depression or anything as what seems to have been reported
Doctor :   Ok good
User :   why is my throat soar are u a real doctor
Doctor :   hello there
Doctor :   I am sorry, internet is down
Doctor :   I have to close this window since there is no response from your side, please get back to us if you need further medical advice.
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor